# SDR SWAA2024061384606

- Difficulty date: May 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221AF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FAULT TTG8Q00T9SAV WILL BE RESOLVED ON FAULT TTG8Q00T9RB9.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
